MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227204
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a soft tissue repair surgical procedure it was observed that the vapr premiere 90 electrode -ea device was jammed and could not suction.Another like device was used to complete the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the tip with signs of activation and foreign matter, presumably biological matter.The tip, handle, shaft and plug did not show any signs of damage.No other anomalies were noted.A functional test was performed by activation of the device.The device was connected to a test generator, and a test footswitch was also used.The default values were displayed correctly (vapr vue, ablate power 240 and coagulate power 120), no alert messages were displayed.The ablation function was activated using the foot pedal several times in its maximum power (maximum ablate power 260) for one minute each test, and it did not work as intended.However, the coagulation function was activated using the foot pedal several times in its maximum power (maximum coagulate power 160) for one minute each test, and it worked as intended.The device will be sent to the manufacturer for further testing.The supplier performed an evaluation with the following results: device was received only in its original carton box.The tip was used with some residue surrounding active tip and scratch marks on ceramic.The handle, cable and plug assembly was in good condition, with residue stains on handle, just as scratch marks and indents at distal end of shaft.It was confirmed that there were no ncrs or deviances recorded during the manufacturing process.The customer reported that ¿during the surgery, the device got jammed and could not suction¿.The device passed all electrical and functional tests, including the flow rate test.We acknowledge that the device failed ablation function during testing at j&j lab, however we could not replicate this in our testing.The complaint cannot be substantiated.The overall complaint was not confirmed as the observed condition of vapr premiere 90 electrode -ea would have not contributed to the complained issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device, and there was a non-conformance unrelated to the reported complaint.The investigation found the reported event was caused by use error.Foreseeable misuse is considered in the company¿s risk management documentation.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.

Brand Name
VAPR PREMIERE 90 ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24116962
Report Number1221934-2026-00269
Device Sequence Number6075818
Product Code GEI
UDI-Device Identifier10886705009626
UDI-Public(01)10886705009626(10)U2501013(17)280127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227204
Device Lot NumberU2501013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/22/2026
03/25/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/26/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown